MENTOR TEXAS MENTOR MEMORYSHAPE¿ TH 755CC; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Model Number |
3341454 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Codes |
Deformity/ Disfigurement (2360); Wrinkling (2613)
| Date of Event |
07/09/2020
Type of Reportable Event
Serious Injury
Event or Problem Description
[safety_note_2] subject id:(b)(6).This event is associated with the glow clinical trial.It was reported that a female patient who underwent breast reconstruction primary surgery with mentor glow study gel devices on (b)(6) 2020.Adverse event # 6.Wrinkling, implant malposition,( left side, implant serial number: (b)(4).Doi: (b)(6) 2020).On (b)(6) 2020 (b)(6) 2021, she presented with wrinkling, implant malposition, which required pocket adjustment on (b)(6) 2021.The principal investigator assessed this event as mild in severity, serious, not related to the device, and unknown related to the procedure.
Additional Manufacturer Narrative
At the time of this report, mentor has received no information regarding explantation or an expected explantation date.It is unknown at this time if the device will be made available for return.As a result, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation is in progress.Once completed, a supplemental report will be submitted.Reason for device explant and/or reoperation: device malposition, wrinkling.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.If certain information is unknown, not available or does not apply, the section/field of the form is left blank.Manufacturer¿s reference number: (b)(4).
Additional Manufacturer Narrative
The manufacturing record evaluation (mre) was reviewed, and no anomalies were found related to this complaint.In addition, the mre review verifies that the device was manufactured in accordance with documented specification and procedures.Manufacturer¿s reference number: (b)(4).